# SDR CA030328005

- Difficulty date: February 27, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 53,957 hours
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,897 hours, 52,590 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUSELAGE SKIN CRACK APPROXIMATELY 3 INCHES IN LENGTH BETWEEN BS 767+10 AND BS 787 - STR 17 LT REPAIR IAW 737-200 SRM 53-30-3 FIG.1.
